# SDR SWAA2018021919797

- Difficulty date: February 14, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 36,331 hours, 21,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OUTSIDE EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM.
